# SDR UPS07851058

- Difficulty date: October 26, 2007
- Submitted: October 29, 2007
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE CAME LOOSE.  RESECURED ESCAPE SLIDE TO FWD ENTRY DOOR B DC8 25-60.
